# SDR DALA2025052003851

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 44,234 hours, 5,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 77233800
- Part serial: 005393
- Condition: Inoperative
- Location: Zone 200
- Part time: 79,280 hours, 10,546 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3322 EMERGENCY FLOOR PATH LIGHTING INOP FOR ROWS 58,57,52 & 51 J/H. CORRECTIVE ACTION: R/R EPSU 18WL PER A330 AMM 33-52. OK FOR SERVICE. (6985965)
